THE DISTRIBUTION OF AURORAL ELECTROSTATIC SHOCKS BELOW 8000-KM ALTITUDE

被引:62
作者
BENNETT, EL [1 ]
TEMERIN, M [1 ]
MOZER, FS [1 ]
机构
[1] UNIV CALIF BERKELEY,DEPT PHYS,BERKELEY,CA 94720
来源
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS | 1983年 / 88卷 / NA9期
关键词
D O I
10.1029/JA088iA09p07107
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:7107 / 7120
页数:14
相关论文
共 29 条
[1]   ISIS-1 OBSERVATIONS AT THE SOURCE OF AURORAL KILOMETRIC RADIATION [J].
BENSON, RF ;
CALVERT, W .
GEOPHYSICAL RESEARCH LETTERS, 1979, 6 (06) :479-482
[2]   OBSERVATIONS OF DIFFERENCES BETWEEN REGIONS OF CURRENT FLOWING INTO AND OUT OF THE IONOSPHERE [J].
CATTELL, C ;
LYSAK, R ;
TORBERT, RB ;
MOZER, FS .
GEOPHYSICAL RESEARCH LETTERS, 1979, 6 (07) :621-624
[3]   THE OCCURRENCE AND CHARACTERISTICS OF ELECTRON-BEAMS OVER THE POLAR-REGIONS [J].
COLLIN, HL ;
SHARP, RD ;
SHELLEY, EG .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1982, 87 (NA9) :7504-7511
[4]   SOME GENERAL-CHARACTERISTICS OF UPFLOWING ION-BEAMS OVER THE AURORAL-ZONE AND THEIR RELATIONSHIP TO AURORAL ELECTRONS [J].
COLLIN, HL ;
SHARP, RD ;
SHELLEY, EG ;
JOHNSON, RG .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1981, 86 (NA8) :6820-6826
[5]   SIGNATURE OF A PARALLEL ELECTRIC-FIELD IN ION AND ELECTRON DISTRIBUTIONS IN VELOCITY SPACE [J].
CROLEY, DR ;
MIZERA, PF ;
FENNELL, JF .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1978, 83 (NA6) :2701-2705
[6]  
GHIELMETTI AG, 1978, GEOPHYS RES LETT, V5, P131
[7]   THE DISTRIBUTION OF ION-BEAMS AND CONICS BELOW 8000 KM [J].
GORNEY, DJ ;
CLARKE, A ;
CROLEY, D ;
FENNELL, J ;
LUHMANN, J ;
MIZERA, P .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1981, 86 (NA1) :83-89
[8]   A COHERENT NON-LINEAR THEORY OF AURORAL KILOMETRIC RADIATION .1. STEADY-STATE MODEL [J].
GRABBE, CL ;
PAPADOPOULOS, K ;
PALMADESSO, PJ .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1980, 85 (NA7) :3337-3346
[9]   MATHEMATICAL REPRESENTATION OF AURORAL OVAL [J].
HOLZWORTH, RH ;
MENG, CI .
GEOPHYSICAL RESEARCH LETTERS, 1975, 2 (09) :377-380
[10]   ELECTROSTATIC SHOCKS, DOUBLE-LAYERS, AND ANOMALOUS RESISTIVITY IN MAGNETOSPHERE [J].
HUDSON, MK ;
MOZER, FS .
GEOPHYSICAL RESEARCH LETTERS, 1978, 5 (02) :131-134